Noncommutative geometry and painlevé equations

Andrei Okounkov, Eric Rains

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We construct the elliptic Painlevé equation and its higher dimensional analogs as the action of line bundles on 1-dimensional sheaves on noncommutative surfaces.

Original languageEnglish
Pages (from-to)1363-1400
Number of pages38
JournalAlgebra and Number Theory
Volume9
Issue number6
DOIs
Publication statusPublished - 22 Sep 2015
Externally publishedYes

Keywords

  • Noncommutative geometry
  • Painlevé equations

Fingerprint

Dive into the research topics of 'Noncommutative geometry and painlevé equations'. Together they form a unique fingerprint.

Cite this